# SDR R61A2020121500881

- Difficulty date: November 25, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Scoop
- Part number: 17038050005
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION FOUND ON RT PYLON STRUCTURE INBOARD AIR SCOOP.  REPLACED ON AAR NRC 4500812-4000-0013, PER ARM 51-41-02.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
